# SDR SWAA2024051572721

- Difficulty date: April 9, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Frayed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221EF UPPER SURFACE FRAYING<[01] RECEIVED MAIN CABINS FLOOR PANEL 221EF AND WIILL BE INSTALLED ON T/C TTG8Q00RXL7Q.;[02] VERIFIED STEP 1
